|
Research Papers
Parabolic equations in sections of principal bundles
Ya. I. Belopol'skaya Leningrad Engineering-Construction Institute
Received: 14.06.1989
Citation:
Ya. I. Belopol'skaya, “Parabolic equations in sections of principal bundles”, Algebra i Analiz, 2:5 (1990), 80–100; Leningrad Math. J., 2:5 (1991), 1003–1022
Linking options:
https://www.mathnet.ru/eng/aa207 https://www.mathnet.ru/eng/aa/v2/i5/p80
|
Statistics & downloads: |
Abstract page: | 238 | Full-text PDF : | 133 | References: | 2 | First page: | 1 |
|